# SDR QXEA2010021500086

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 6,635 hours, 7,248 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 3985001007
- Part serial: 00356
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,635 hours, 7,248 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT, AROUND 14,000'  WE GOT A NR 1 RUDDER HYD CAUTION LIGHT. FEW SECONDS LATER WE GOT RUDDER CONTROL CAUTION LIGHT RAN BOTH CHECKLIST IN EMERGENCY BOOK. NOTICED LT INBD ROLL SPOILER SHOWED FULL DEFLECTION ON CAPT PFCS (MFD).  HAD NO NOTICE OF ANY ROLL CONDITION.  LOOKED OUT AND NR 1 SPOILER DID NOT APPEAR DEFLECTED. TURNED OFF AUTO PILOT TO SEE IF ANY ROLL, THERE WAS NONE. LT INBD SPOILER INDICATION FLUCTUATED.  FLIGHT CONTINUED, LANDING UNEVENTFUL. R & R LEFT INBD SPOILER LVDT IAW AMM 27-61-31-000-801/-400-801.  ALL REQUIRED TESTS GOOD.  NO CAUTION MESSAGES. RETURNED TO SERVICE.
